Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes boils on legs, arms and near vagina after a hysterectomy?

I am 30 and have had a histeractime about 6 yrs ago and afterwards I started getting bois in the crease of my leg that is closest to my vagina and also under my arms I don t understand it and also I had sex last Saturday and have been itching since Sunday morning I am not swollen or have any bumps or discharge just constant itching
Fri, 11 Jun 2021
Report Abuse
General & Family Physician 's  Response
Hi,

The symptoms will vary from person to person. Due to the sudden drop in estrogen, you are experiencing boils on legs, arms and near vagina after hysterectomy. You can consult a gynecologist and doctor can prescribe hormone replacement therapy (HRT) to reduce menopause symptoms for people who are pre-menopausal.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vaneet Garg, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes boils on legs, arms and near vagina after a hysterectomy?

Hi, The symptoms will vary from person to person. Due to the sudden drop in estrogen, you are experiencing boils on legs, arms and near vagina after hysterectomy. You can consult a gynecologist and doctor can prescribe hormone replacement therapy (HRT) to reduce menopause symptoms for people who are pre-menopausal. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vaneet Garg, General & Family Physician